Alert archive / Illinois / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 92, NWS St. Louis, MO

June 3, 2010Marion County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 3, 2010, 1:03 AM CDT for Marion County, Illinois. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2010, 1:03 AM CDT (06:03 UTC)
Expired
Jun 3, 2010, 1:44 AM CDT
In force
41 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Marion County, IL

The radar

The Evansville,IN radar (KVWX), 113 km from the middle of the area, began a volume at 06:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 1:05 AM CDTHAIL 0.7Salem, IL
Jun 3, 1:10 AM CDTTSTM WND DMGSalem, ILTREE DOWNED WHICH ALSO KNOCKED DOWN POWER POLE AND LINES WHICH RESULTED IN POWER LOSS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 6.1 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-268 J/kg
Mixed-layer LCL
1322 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

529 
WUUS53 KLSX 030603
SVRLSX
ILC121-030700-
/O.NEW.KLSX.SV.W.0092.100603T0603Z-100603T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
103 AM CDT THU JUN 3 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MARION COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 200 AM CDT

* AT 1259 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ODIN...OR 5 MILES WEST OF SALEM...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SALEM...OMEGA...STEPHEN FORBES STATE PARK...HELM...SELMAVILLE...
  TONTI...ALMA...CARTTER...BRUBAKER AND IUKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3857 8911 3873 8906 3875 8870 3848 8870
TIME...MOT...LOC 0603Z 278DEG 17KT 3865 8902
WIND...HAIL 60MPH 1.00IN

$$

TES
2 follow-up statements
016 
WWUS53 KLSX 030623
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
123 AM CDT THU JUN 3 2010

ILC121-030700-
/O.CON.KLSX.SV.W.0092.000000T0000Z-100603T0700Z/
MARION IL-
123 AM CDT THU JUN 3 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MARION COUNTY UNTIL 200 AM CDT...

AT 122 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
SOUTHEAST OF SALEM...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  OMEGA...STEPHEN FORBES STATE PARK...HELM AND IUKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3854 8898 3870 8888 3875 8870 3848 8870
TIME...MOT...LOC 0624Z 278DEG 17KT 3855 8887
WIND...HAIL 60MPH 1.00IN

$$

TES
123 
WWUS53 KLSX 030644
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
144 AM CDT THU JUN 3 2010

ILC121-030654-
/O.CAN.KLSX.SV.W.0092.000000T0000Z-100603T0700Z/
MARION IL-
144 AM CDT THU JUN 3 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARION COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

LAT...LON 3854 8898 3870 8888 3875 8870 3848 8870
TIME...MOT...LOC 0644Z 278DEG 17KT 3854 8875

$$

TES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 12:01 AM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jun 3, 12:01 AM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
1201 AM CDT THU JUN 3 2010

.UPDATE...
/1155 PM CDT WED JUN 2 2010/

ALTHOUGH THIS EVENINGS CONVECTION OVER MUCH OF S MO HAS BECOME
OUTFLOW DOMINATED... WSW 850MB FLOW THROUGHOUT S HALF OF MO IS
HOLDING ELEVATED INSTABILITY AS FAR N AS I-70...ALLOWING THUNDERSTORMS
TO HANG TOUGH FROM CENTRAL MO INTO SW IL. CURRENT TRENDS SHOULD
CONTINUE FOR SEVERAL MORE HOURS...ALTHOUGH 00Z SHORT RANGE
SOLUTIONS DO SUGGEST THAT UNSTABLE AIRMASS WILL EVENTUALLY BE
SHUNTED S DURING THE PREDAWN HOURS. SO...HAVE UPPED POPS FOR
REMAINDER OF TONIGHT ALONG AND SPCLY S OF A JEF...3LF LN.  DON'T
BELIEVE THERE WILL BE MUCH OF A SVR THREAT REMAINDER OF
TONIGHT...BUT POCKETS OF HEAVY RAIN WILL CERTAINLY PERSIST THROUGH
08-09Z.

TRUETT

&&

.DISCUSSION...
/419 PM CDT WED JUN 2 2010/

PRIMARY FCST ISSUE WITH THIS PCKG IS AFTN CONVECTIVE DVLPMT.

TONIGHT...DESPITE DIFFERENCES IN PLACEMENT AND TIMING...HRRR AND
NCEP/NSSL 4KM WRF ALL SHOW SIMILAR SCENARIOS FOR THIS AFTN/EARLY
EVENING WITH CONVECTION RAPIDLY DVLPG ALONG A BDRY BETWEEN 20Z
AND 00Z. IT IS NOT CLEAR WHETHER THE BDRY DEPICTED IN THE MODEL
RUNS IS THE TRUE SFC CDFNT OR AN OUTFLOW BDRY. CONVECTION STILL
LOOKS LIKELY GIVEN CDFNT STILL SAGGING SWD THROUGH THE
AREA...PLENTY OF CAPE PER SPC MESOANALYSIS GRAPHICS AND MODEL
OUTPUT...DECREASING CLOUD COVER...AND APPROACHING SHORTWAVE
TROF...BUT IT ISN'T CLEAR WHERE STORMS WILL INITIATE. THE
SITUATION IS FURTHER COMPLICATED BECAUSE THUNDERSTORMS HAVE
ALREADY FIRED IN KY/SRN MO/NRN AR ALONG THE OUTFLOW BDRY FM THIS
MORNING'S MCS WHILE ONLY A LINE OF CU HAD DVLPD IN MO ALONG THE
CDFNT. DESPITE LACK OF ECHOES ON RADAR AT ISSUANCE...UNSTABLE ATMOSPHERE
WITH AN APPROACHING SFC BDRY SUPPORT CONTINUED POPS FOR TONIGHT.
CONVECTIVE TRENDS SHOULD BECOME MORE CLEAR OVER THE NEXT FEW HOURS.

THU-FRI...CDFNT SHOULD CONTINUE MOVING SLOWLY SWD BEFORE STALLING
ACROSS THE REGION ON THU. WITH HIGH PRESSURE BUILDING IN FROM THE
WEST...LGT NLY FLOW WILL TRANSPORT A SLIGHTLY DRIER AIR MASS INTO
THE CWA. KEPT CHC POPS IN THE NRN CWA ON FRI WITH A LOW PRES SYS
EXPECTED TO TRACK FM THE NRN PLAINS THROUGH IA/MN.

SAT-TUE...ANOTHER LOW PRES SYS IS EXPECTED TO MOVE THROUGH SD/MN
INTO THE WRN GRTLKS ON SAT/SUN AND DRAG A CDFNT INTO NRN MO. H85
MCONV ALONG THE FNT ON SAT AFTN/NIGHT WITH SUPPORT FM REAR
ENTRANCE REGION OF H85 LLJ SUGGEST A CHC FOR SHRA/TSRA ACROSS A
LARGE PART OF THE CWA. BY SUN THE BDRY STALLS OUT SOMEWHERE ACROSS
THE AREA AS A SFC HIGH BUILDS IN FM THE WEST. THERE IS LOW
CONFIDENCE IN THE DETAILS OF THE FCST FOR SAT-TUE DUE TO
CONSIDERABLE MODEL DIFFERENCES.

KANOFSKY

&&

.AVIATION...
/1142 PM CDT WED JUN 2 2010/

AVIATION FORECASTS BASED ON TRENDS MENTIONED IN UPDATED PUBLIC SECTION.
TSRA THREAT WILL CONTINUE FOR SEVERAL MORE HOURS IN STL
AREA....BUT EXTRAPOLATION OF BACK EDGE OF STORMS SUGGEST STORM
THREAT WILL BE OVER FOR COU BY 06Z ISSUANCE. MANWHILE...VERY WEAK
AND SPOTTY CONVECTION STILL TRYING TO BUBBLE UP ALONG ILL-DEFINED
COLD FRONT VCNTY OF UIN...BUT BELIEVE THAT THE COVERAGE WILL BE SO
SPOTTY DID NOT INCLUDE IN THE UIN FORECAST ATTM. STAYED WITH
PREVIOUS THINKING OF THE DEVELOPMENT OF MVFR CIGS/VSBYS A FEW HRS
BEFORE DAYBREAK IN THIS MOIST AMS...WITH CONDITIONS RAPIDLY
IMPROVING TO VFR IN THE 15-16Z TIME FRAME.

SPECIFICS FOR KSTL...
THUNDERSTORMS STRETCHING FROM STL AREA TO AROUND AIZ ARE PUSHING
E-NE...WHICH SHOULD MEAN PERSISTENT SHOWERS AND OCNL TSRA FOR STL
THROUGH 08Z OR SO. BELIEVE STRONGEST STORMS PROBABLY PUSHED
THROUGH AREA AROUND 04Z...SO ONLY LOWERED CIGS/VSBYS INTO THE MVFR
RANGE WITH THE STRONGEST STORMS OVER THE NEXT FEW HOURS. CONTINUED
WITH THINKING THAT MVFR CIGS/VSBYS WILL FORM JUST BEFORE
DAYBREAK...FOLLOWED BY A RAPID IMPROVEMENT TO VFR DURING THE MID
MORNING HOURS.

TRUETT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 2, 3:59 PM CDT, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
359 PM CDT WED JUN 2 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-031115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
359 PM CDT WED JUN 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA TONIGHT. SOME OF THE
STORMS MAY BE STRONG TO SEVERE AND CAPABLE OF PRODUCING DAMAGING
WINDS...LARGE HAIL...AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA ON THURSDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA FROM FRIDAY
THROUGH SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE LATE THIS AFTERNOON AND TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

KANOFSKY

In the hours before

Special weather statement, Jun 2, 10:13 PM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1013 PM CDT WED JUN 2 2010

MOZ065-073>075-030400-
JEFFERSON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-WASHINGTON MO-
1013 PM CDT WED JUN 2 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JEFFERSON...
WASHINGTON...WESTERN STE. GENEVIEVE AND ST. FRANCOIS COUNTIES UNTIL
1100 PM CDT...

AT 1009 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES NORTHWEST OF POTOSI...MOVING EAST AT 20
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  POTOSI...
  BISMARCK...
  LEADWOOD...
  BONNE TERRE...
  DESLOGE...
  DE SOTO...
  FARMINGTON...
  OLD MINES...
  MINERAL POINT...
  IRONDALE...
  PARK HILLS...
  OLYMPIAN VILLAGE...
  BELGRADE...
  CALEDONIA...
  FLETCHER...
  CADET...
  BLACKWELL...
  FRANKCLAY...
  VALLES MILL...
  FRENCH VILLAGE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

GKS
Special weather statement, Jun 2, 10:38 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1038 PM CDT WED JUN 2 2010

ILZ098-MOZ052-060-061-063-030415-
CALHOUN IL-LINCOLN MO-ST. CHARLES MO-ST. LOUIS MO-WARREN MO-
1038 PM CDT WED JUN 2 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN...EASTERN
WARREN...ST. CHARLES...ST. LOUIS AND CALHOUN COUNTIES UNTIL 1115 PM
CDT...

AT 1033 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR WRIGHT CITY...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WENTZVILLE...
  LAKE ST. LOUIS...
  DARDENNE PRAIRIE...
  ST. PAUL...
  O'FALLON...
  COTTLEVILLE...
  ST. PETERS...
  WELDON SPRING...
  ST. CHARLES...
  CHESTERFIELD...
  MARYLAND HEIGHTS...
  NEW MELLE...
  HARVESTER...
  FORISTELL...
  FLINT HILL...
  OLD MONROE...
  GOLDEN EAGLE...
  KAMPVILLE...
  BRUSSELS...
  BEECHVILLE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

GKS
Special weather statement, Jun 2, 10:43 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1043 PM CDT WED JUN 2 2010

MOZ065-073>075-030430-
JEFFERSON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-WASHINGTON MO-
1043 PM CDT WED JUN 2 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JEFFERSON...SOUTHEASTERN
WASHINGTON...STE. GENEVIEVE AND ST. FRANCOIS COUNTIES UNTIL 1130 PM
CDT...

AT 1038 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BONNE TERRE...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BONNE TERRE...
  DESLOGE...
  FARMINGTON...
  PARK HILLS...
  ROCKY RIDGE...
  BLOOMSDALE...
  WEINGARTEN...
  COFFMAN...
  VALLES MILL...
  LEADINGTON...
  FRENCH VILLAGE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

GKS
Special weather statement, Jun 3, 12:05 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1205 AM CDT THU JUN 3 2010

ILZ059-100-030545-
MACOUPIN IL-MADISON IL-
1205 AM CDT THU JUN 3 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MACOUPIN AND MADISON
COUNTIES UNTIL 1245 AM CDT...

AT 1202 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GODFREY TO HARTFORD
TO PONTOON BEACH...AND MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  PONTOON BEACH...
  BETHALTO...
  COLLINSVILLE...
  GLEN CARBON...
  MARYVILLE...
  EDWARDSVILLE...
  TROY...
  STAUNTON...
  HIGHLAND...
  ROXANA...
  DORSEY...
  BUNKER HILL...
  CARPENTER...
  PRAIRIETOWN...
  WORDEN...
  MARINE...
  ST. JACOB...
  ALHAMBRA...
  LIVINGSTON...
  POAG...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

GKS
Special weather statement, Jun 3, 12:10 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1210 AM CDT THU JUN 3 2010

ILZ079-030545-
RANDOLPH IL-
1210 AM CDT THU JUN 3 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN RANDOLPH COUNTY UNTIL
1245 AM CDT...

AT 1207 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COULTERVILLE TO
PERCY TO BREMEN TO CHESTER...AND MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  PERCY...
  ROCKWOOD...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

GKS
Special weather statement, Jun 3, 12:59 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1259 AM CDT THU JUN 3 2010

ILZ069-070-074-030645-
CLINTON IL-MARION IL-WASHINGTON IL-
1259 AM CDT THU JUN 3 2010

...SIGNIFICANT WEATHER ADVISORY FOR MARION...EASTERN CLINTON AND
NORTHEASTERN WASHINGTON COUNTIES UNTIL 145 AM CDT...

AT 1254 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF
PATOKA TO SANDOVAL TO 6 MILES WEST OF WAMAC...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  CENTRALIA...
  SALEM...
  ODIN...
  CENTRAL CITY...
  WAMAC...
  IRVINGTON...
  KINMUNDY...
  OMEGA...
  STEPHEN FORBES STATE PARK...
  HELM...
  JUNCTION CITY...
  TONTI...
  ALMA...
  SELMAVILLE...
  BRUBAKER...
  WALNUT HILL...
  CARTTER...
  IUKA...
  KELL...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

GKS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 1:21 AM CDTAreal Flood AdvisoryLSXBond, Clinton, Marion6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.